| Catalog Number |
67PFSS40 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: correction.H3: the device history record of reported lot number 6115505 was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further evaluation.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that the trach cuff did not stay inflated.Per reporter, air was put into the cuff but after a few minutes it was completely deflated.It is unclear if the product was failing instructions-for-use testing.There was unknown patient involvement.No patient harm/adverse event was reported.